# SDR AALA202210066902

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A300*
- Aircraft serial: 7307
- Aircraft time: 18,263 hours, 7,099 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MODERATE DIRTY SOCKS SMELL-ODOR IN FLIGHT DECK AT LOW THRUST SETTING, GROUND AND AIR. CREW REPORTED THAT THE ODOR STARTED AFTER ENGINE START AND DISAPPEARED AFTER TAKE OFF, THEN RE-APPEARED DURING APROACH AND LANDING. THE ODR BECAME THE STRONGEST AFTER LANDING AND DURING TAXI IN.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
